# SDR DALA2024070206698

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 78,662 hours, 10,189 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Seats 44hj
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 MASKS DROPPED OVER 44HJ. CORRECTIVE ACTION: REPLACED THE OXYGEN CONTAINER ASSY ABOVE SEATS 44HJ AND PERFORMED A SUCCESSFUL OPERATIONAL TEST OF THE PASSENGER EMERGENCY-OXYGEN SYSTEM PER A330 AMM 35-21. (6036244)
